Regular and Chaotic Dynamics

, Volume 24, Issue 2, pp 198–201 | Cite as

On the Structure of Solutions of the Elliptic Calogero–Moser Many-particle Problem

  • Vladimir I. InozemtsevEmail author


I describe a finite-dimensional manifold which contains all meromorphic solutions to the many-particle elliptic Calogero–Moser problem at some fixed values of the coupling constant. These solutions can be selected by purely algebraic calculations as it was shown in the simplest case of three interacting particles.


integrability Riemann theta functions three-particle problem 

MSC2010 numbers

81R12 81R15 81Q05 81Q80 81Q50 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Calogero, F., Exactly Solvable One-Dimensional Many-Body Problems, Lett. Nuovo Cimento (2), 1975, vol. 13, no. 11, pp. 411–416.MathSciNetCrossRefGoogle Scholar
  2. 2.
    Moser, J., Three Integrable Hamiltonian Systems Connected with Isospectral Deformations, Adv. Math., 1975, vol. 16, pp. 197–220.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Olshanetsky, M.A. and Perelomov, A.M., Quantum Integrable Systems Related to Lie Algebras, Phys. Rep., 1983, vol. 94, no. 6, pp. 313–404.MathSciNetCrossRefGoogle Scholar
  4. 4.
    Chalykh, O.A. and Veselov, A. P., Commutative Rings of Partial Differential Operators and Lie Algebras, Comm. Math. Phys., 1990, vol. 126, no. 3, pp. 597–611.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Halphen, G. H., Traité des fonctions elliptiques et de leurs applications: Vol. 2, Paris: Gauthier-Villars, 1888.Google Scholar
  6. 6.
    Sutherland, B., Exact Results for a Quantum Many-Body Problem in One Dimension, Phys. Rev. A, 1971, vol. 4, no. 5, pp. 2019–2021CrossRefGoogle Scholar
  7. 6a.
    Sutherland, B., Exact Results for a Quantum Many-Body Problem in One Dimension: 2, Phys. Rev. A, 1972, vol. 5, no. 3, pp. 1372–1376.CrossRefGoogle Scholar
  8. 7.
    Sekiguchi, J., Zonal Spherical Functions on Some Symmetric Spaces, Publ. RIMS. Kyoto Univ., 1977, vol. 12, pp. 455–459.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 8.
    Appell, P., Sur des cas de réductions des fonctions Θ de plusieurs variables `a des fonctions Θ d’un moindre nombre de variables, Bull. Soc. Math. France, 1882, vol. 10, pp. 59–67.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Laboratory of Theoretical PhysicsJINRDubnaRussia

Personalised recommendations